# SDR AALA202408267054

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 34,445 hours, 13,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R3 EMERGENCY POWER SUPPLY FAILED OPS CHECK. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT FOR DOOR R3 IAW AMM 33-51-38.
